# SDR GTIA2022032136329

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 16,947 hours, 7,358 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"UPON DESCENT AT APPROX 7200 HAD AN ODOR EVENT APPLIED SUPPLEMANTAL PROCEDURES COM 2.3.226-FOLLOWED  TSM 05-50-00 AND PERFORMED VISUAL INSPECTIONS OF ENGINES AND APU FOR LEAKAGES , NONE NOTED.
FROM DECISION TABLE AND CREW REPORT ISOLATED ODOR TO LEFT PACK , SEE ITEM  2967964-2 FOR DEFERRAL
"
